





Low Income Oversight Board

3rd Quarterly Meeting Friday October 13th, 2023 9:30 AM – 3:30 PM

In-person:

Community Action Partnership of Madera County 1225 Gill Ave, Madera, CA 93637

Virtual Via Webex:

https://cpuc.webex.com/cpuc/j.php?MTID=ma8d10ff0197728739a7d2612a68317e4

Webinar number: 2506 758 9429

Webinar password: LIOB23 (546223 from phones and video systems)

Join by phone: 1-855-282-6330 United States Toll Free

This meeting will be recorded.

Muting: We greatly appreciate your cooperation in reducing background noise on the audio connection by muting your line when you are not speaking.

All meeting materials will be available on the LIOB website in October at https://liob.cpuc.ca.gov/

AGENDA

Oral comments: The Low Income Oversight Board (LIOB) will accept oral comments on each agenda item during the meeting, as well as general comments at the start of the meeting. Speakers must refrain from discussing matters pending before the Commission in any "ratesetting" or "adjudicatory" proceedings other than those in which this meeting has been formally noticed: A.19-11-003 (CARE/ESA), A.20-03-014 (CARE/ESA), and R.15-03-010 (San Joaquin Valley).

9:30 -9:45 a.m.	Welcome and Introductions - Benito Delgado-Olson, LIOB
	Chairperson and Genevieve Shiroma, CPUC Commissioner (15 min)

9:45 – 9:50 a.m.	 Approval of the June 15, 2023, LIOB Meeting Minutes – <u>Action Item</u> (5 min)
9:50 – 10:05 a.m.	3. Public Comment (15 min)
	*Public comment is intended to provide an opportunity for members of the public who wish to address the board on any topic. Members of the board are not allowed to take any formal action on an item not on the agenda. If possible, it is requested that public comment be limited to 2 minutes per speaker. Public comment will be facilitated via in-person attendance and Webex.
10:05 – 10:50 a.m.	4. Comment from Community Based Organizations - (45 min)
	Representatives of Community Based Organizations are invited by the Board to provide comment and share information about their respective organization. • Community Action Partnership of Madera County (CAPMC) – Mattie Mendez, Executive Director • California Community Action Partnership Association (CalCAPA) – David Knight, Executive Director
40.50 44.00	20544
10:50 – 11:00 a.m.	BREAK
11:00 a.m. –	5. CPUC Standing Reports (80 min)
12:20 p.m.	 Water Division – Viet "Kevin" Trương, Water Division Energy Division – Kapil Kulkarni, Energy Division CHANGES – Ravinder Mangat, Consumer Affairs Branch Equity and Access Grant Program – Chris Moore, Outreach Office of Governmental Affairs
12:20 – 1:20 p.m.	LUNCH
1:20 – 2:20 p.m.	Formula On the Care and Esa Programs Unspent Funds for Energy Savings Assistance Program Disconnections and Arrearage Management Plans Rightin Sofatu Revers Shuteffer
	 Public Safety Power Shutoffs Instead of presenting the entirety of these topics during the meeting, the IOUs are asked to share their slides with the board in advance of the meeting and be prepared to answer questions.
2:20 – 2:35 p.m.	Instead of presenting the entirety of these topics during the meeting, the IOUs are asked to share their slides with the board in

	The TAC's charge will be to provide a formal body consisting of LIOB Members and potentially other experts to provide consistent and structured feedback for the Low-Income Decision, previous decisions, and related matters. Details are specified in a resolution to be shared in advance of the meeting.
2:35 – 2:45 p.m.	BREAK
2:45 – 3:15 p.m.	 8. Subcommittee Reports (30 min) Low Income Energy Assistance Programs (LIEAP): Castaneda, Stamas, Watts, Wimbley, Medina, Irwin, Castilone, Bierman Low Income Needs Assessment (LINA): Delgado-Olson, Stamas, Castaneda, Medina Legislative: Stamas, Watts, Castaneda, Delgado-Olson Water & Climate Change: Tang, Castaneda, Medina, Irwin, Delgado-Olson
3:15 – 3:25 p.m. 3:25 – 3:30p.m.	 9. California Department of Community Services & Development Update – Jason Wimbley, CSD (10 min) California Arrearage Payment Program (CAPP) Coordination Report on Low Income Weatherization Program (LIWP) 10. Wrap Up & Closing Remarks (5 min)
3:25 – 3:30p.m.	10. Wrap up & Closing Remarks (5 min)

All times indicated and the order of business is approximate and subject to change.

Public Meeting

This is a public meeting. The meeting is accessible to the physical disabled. A person who needs a disability-related accommodation or modification in order to participate in the meeting, may make a request by contacting Gillian Weaver at gillian.weaver@cpuc.ca.gov Providing your request at least five (5) business days before the meeting will help ensure availability of the requested accommodation.

Remote Attendance

The LIOB will facilitate remote participation using WebEx. Via Webex, presentations will appear on your computer/laptop/mobile device screen, and audio may be heard via the device or telephone. Please be aware that the WebEx meeting may be recorded.

Notice

For the purposes of the Commission's Rules of Practice and Procedure, Rule 8.3 (c)(1) regarding oral ex parte communications in ratesetting proceedings, this meeting has been noticed on the service lists of Applications A.19-11-003, et al; A. 20-03-014, et al; R.15-03-010, and R.13-11-005. A courtesy notice has also been sent to the following quasi-legislative proceedings: R.18-07-005 (Disconnections), R.18-07-006 (Affordability), and R.17-06-024 (Low Income Water).